# SDR JGVR20171221001

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 9,898 hours, 6,547 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FIRST LOCK FASTENER COLLAR, JUST ABOVE APU STINGER, ON LT SIDE OF VERTICAL STAB AFT SPAR FACE. MECHANICALLY BLENDED CORROSION APX 3 INCHES ABOVE APU STINGER PANEL 342AB. SUBMITTED FINDINGS TO CESSNA ENGINEERING AND PERFORMED BLEND TREAT REPAIR PER TEXTRON AVIATION MEMO DQ10551M1R1 RRL DATED 20 DEC 2017. INSTALLED 1 NEW HI-LOK COLLAR HL70-6 IN SAME LOCATION AS REMOVED.
